# SDR SWIA200819174

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 13,827 hours, 12,044 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5881 - AFTER RETRACTING LANDING GEAR, RECEIVED A NOSE DOOR OPEN AND GEAR DISAGREE WARNING MESSAGE.  REPLACED NOSE LANDING GEAR SELECTOR VALVE IAW CRJ 200 AMM 32-33-10, P/N 750006000, S/N OFF 2032.
